W8 - Curvature Tensor in Generalized Sasakian Space Forms
DOI:
https://doi.org/10.23755/rm.v48i0.961Keywords:
Sasakian space form, generalized Sasakian space form, ϕ−recurrent, ϕ-symmetric, ϕ-semisymmetric, W8- curvature tensor, Einstein manifold, η-Einstein manifold.Abstract
The generalized Sasakian-space-forms and their properties have been examined by various researchers such as Alegre and Carriazo [2008], Prakasha [2012], Sarkar and Akbar [2014], Shanmukha et al. [2018], Sarkar and Sen [2012], Rajan and Singh [2020] and Sarkar and Sen [2012]. Motivated by the results of these works, we have proposed the idea of the W8−curvature tensor in generalized Sasakian-space- forms. The main goal of this paper is to investigate the curvature properties of generalized Sasakian-space-forms that satisfy the conditions ξ − W8− flatness, ϕ − W8−semi-symmetric, W8 · Q = 0, W8 · R = 0 and to prove some interesting results.
References
P. Alegre and A. Carriazo. "Structures on generalized sasakian-space-forms." Differential Geometry and its Applications, 26(6):656–666, 2008.
P. Alegre, D. E. Blair, and A. Carriazo. "Generalized sasakian-space-forms." Israel Journal of Mathematics, 141(1):157–183, 2004.
A. Ali Shaikh and S. Kumar Hui. "On locally ϕ-symmetric β-kenmotsu manifolds." Extracta Mathematicae, 24(3):301–316, 2009.
C. Bagewadi et al. "Some curvature tensors on a kenmotsu manifold." Tensor. New series, 68(2):140–147, 2007.
K. K. Baishya and P. Chowdhury. "Kenmotsu manifold with some curvature conditions." Annales Univ. Sci. Budapest, 59:55–65, 2016.
D. Blair. "Riemannian Geometry of Contact and Symplectic Manifolds." Birkhäuser Boston, 2002.
D. E. Blair. "Contact Manifolds in Riemannian Geometry." Springer Berlin Heidelberg, Berlin, Heidelberg, 1976.
S. Chaubey and R. Ojha. "On the m-projective curvature tensor of a kenmotsu manifold." Differential Geometry-Dynamical Systems, 12:52–60, 2010.
U. De and P. Majhi. "ϕ-semisymmetric generalized sasakian space-forms." Arab Journal of Mathematical Sciences, 21(2):170–178, 2015.
U. De and A. Sarkar. "On the projective curvature tensor of generalized sasakian-space-forms." Quaestiones Mathematicae, 33(2):245–252, 2010.
U. De, A. Shaikh, and S. Biswas. "On ϕ-recurrent sasakian manifolds." Novi Sad J. Math, 33(2):43–48, 2003.
U. C. DE. "On ϕ-symmetric kenmotsu manifolds." International Electronic Journal of Geometry, 1(1):33–38, 2008.
U. C. De, A. Yildiz, and F. Yaliniz. "On ϕ-recurrent kenmotsu manifolds." Turkish Journal of Mathematics, 33(1):17–25, 2009.
S. K. Hui and D. Chakraborty. "Infinitesimal cl-transformations on kenmotsu manifolds." Bangmod Int. J. Math. and Comp. Sci, 3:1–9, 2017.
G. Ingalahalli and C. Bagewadi. "A study on conservative c-bochner curvature tensor in k-contact and kenmotsu manifolds admitting semisymmetric metric connection." International Scholarly Research Notices, 2012:1–14, 2012.
K. Kenmotsu. "A class of almost contact Riemannian manifolds." Tohoku Mathematical Journal, Second Series, 24(1):93–103, 1972.
U. K. Kim. "Conformally flat generalized sasakian-space-forms and locally symmetric generalized sasakian-space-forms." Note di Matematica, 26(1):55–67, 2006.
H. G. Nagaraja, D. L. Kiran Kumar, and V. S. Prasad. "Ricci solitons on kenmotsu manifolds under d-homothetic deformation." Khayyam Journal of Mathematics, 4(1):102–109, 2018.
C. ¨Ozg¨ur. "On weakly symmetric kenmotsu manifolds." Differential Geometry-Dynamical Systems, 8:204–209, 2006.
D. Prakasha. "On generalized sasakian-space-forms with weyl-conformal curvature tensor." Lobachevskii Journal of Mathematics, 33:223–228, 2012.
D. Prakasha and S. Balachandra. "On the conharmonic curvature tensor of kenmotsu manifolds with generalized tanaka-webster connection." Miskolc Mathematical Notes, 19(1):491–503, 2018.
Rajan and G. P. Singh. "w8-curvature tensor in Lorentzian α-sasakian manifolds." Turkish Journal of Computer and Mathematics Education, 11(3):1061–1072, 2020.
A. Sarkar and A. Akbar. "Generalized sasakian-space-forms with projective curvature tensor." Demonstratio Mathematica, 47(3):725–737, 2014.
A. Sarkar and M. Sen. "On ϕ-recurrent generalized sasakian-space-forms." Lobachevskii Journal of Mathematics, 33(3):244–248, 2012.
S. Sasaki. "Almost Contact Manifolds." Tohoku University, 1965.
A. Shaikh, T. Basu, and S. Eyasmin. "On the existence of ϕ-recurrent (lcs)n-manifolds." Extracta Mathematicae, 23(1):71–83, 2008.
B. Shanmukha et al. "Some results on generalized sasakian-space-forms with quarter symmetric metric connection." Asian Journal of Mathematics and Computer Research, 25(3):183–191, 2018.
J. P. Singh. "Generalized sasakian space forms with m-projective curvature tensor." Acta Mathematica Universitatis Comenianae, 85(1):135–146, 2016.
B. Sinha and A. Srivastava. "Curvatures on kenmotsu manifold." Indian J. Pure and Appl. Math, 22(1):23–28, 1991.
T. Toshio. "Sasakian ϕ-symmetric spaces." Tohoku Mathematical Journal, Second Series, 29(1):91–113, 1977.
M. M. Tripathi and P. Gupta. "On (n(k), ξ)-semi-Riemannian manifolds: semisymmetries." International Electronic Journal of Geometry, 5(1):42–77, 2012.
B. C. Venkatesha. "On concircular ϕ-recurrent lp-sasakian manifolds." Differential Geometry and Dynamical Systems, 10:312–319, 2008
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.